# SDR YENA2023090601046

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 73,545 hours, 27,955 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1142, PBI-BDL. (AIRCRAFT DIVERTED TO MCO) 'AFTER AIRBORNE BLOWER FAULT AND VENT SKIN VALVE FAULT; FOLLOWING MX PERFORMED. REMOVED AND REPLACED AVEC, SKIN AIR OUTLET, AND INLET VALVES. ALL CHECKS NORMAL. PER AMM 21-26-00. AIRCRAFT OK FOR SVC.'
